If you need an accessible version of this item please contact JSTOR User Support

Properties of a Game Based on Euclid's Algorithm

Edward L. Spitznagel, Jr.
Mathematics Magazine
Vol. 46, No. 2 (Mar., 1973), pp. 87-92
DOI: 10.2307/2689037
Stable URL: http://www.jstor.org/stable/2689037
Page Count: 6
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Properties of a Game Based on Euclid's Algorithm
Preview not available

Page Thumbnails

  • Thumbnail: Page 
87
    87
  • Thumbnail: Page 
88
    88
  • Thumbnail: Page 
89
    89
  • Thumbnail: Page 
90
    90
  • Thumbnail: Page 
91
    91
  • Thumbnail: Page 
92
    92